Roughly squarefree values of the Euler and Carmichael functions

MOspace/Manakin Repository

Breadcrumbs Navigation

Roughly squarefree values of the Euler and Carmichael functions

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/10814

[+] show full item record


Title: Roughly squarefree values of the Euler and Carmichael functions
Author: Banks, William David, 1964-; Luca, Florian
Keywords: Euler function
positive integers
Date: 2005
Publisher: Polish Academy of Sciences, Institute of Mathematics
Citation: Acta Arith. 120 (2005), 211-230.
Abstract: Let ' denote the Euler function. In this paper, we estimate the number of positive integers n ≤ x with the property that if a prime p > y divides '(n), then p2 ∤ '(n). We also give similar estimates for the Carmichael function _.
URI: http://hdl.handle.net/10355/10814
ISSN: 0065-1036

This item appears in the following Collection(s)

  • Mathematics publications (MU) [119]
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[+] show full item record